Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 121, NWS Cheyenne, WY

July 4, 2010Carbon County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 4, 2010, 12:37 PM MDT for Carbon County, Wyoming. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 4, 2010, 12:37 PM MDT (18:37 UTC)
Expired
Jul 4, 2010, 1:12 PM MDT
In force
35 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Carbon County, WY

The radar

The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2010-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2010-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:33 AM MDT, 9 hours 4 minutes earlier.

Area forecast discussion, Jul 4, 3:33 AM MDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
333 AM MDT SUN JUL 4 2010

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...

TODAY...TEMPERATURES AT 200 AM ARE COOLER THAN 24 HOURS AGO IN
THE WAKE OF THE COLD FRONT...WITH DOUBLE DIGIT COOLING NOTED AT
RAWLINS...DOUGLAS AND CHADRON. TEMPERATURE AND DEWPOINT SPREADS
NARROWING ...THUS AREAS OF FOG EXPECTED THROUGH MID MORNING ACROSS
MUCH OF OUR CENTRAL AND SOUTHERN COUNTIES.

AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS ON TAP TODAY AS
ANOTHER SHORTWAVE TROUGH APPROACHES THROUGH WYOMING AT PEAK
HEATING WITH A MOIST LOW AND MID LEVEL AIRMASS PRESENT AND 700 MB
POSITIVE THETA-E ADVECTION NOTED PROVIDING ELEVATED INSTABILITY
THIS AFTERNOON. PREFER COOLER NAM MOS HIGH TEMPERATURES WITH
EXPECTED CLOUD COVER AND SCATTERED SHOWERS.

TONIGHT...SHORTWAVE TROUGH ALOFT CONTINUES MOVING EAST WITH
DRYING NOTED IN THE LOW AND MID LEVELS...THUS DECREASING SHOWER
CHANCES FROM WEST TO EAST. BOUNDARY LAYER DRIES OUT
SOMEWHAT...THUS CHANCES FOR FOG WILL BE MINIMALIZED.

MONDAY...ZONAL FLOW ALOFT PREVAILS. WITH DRYING THE LOW AND MID
LEVELS AND WESTERLY FLOW AND NEGATIVE THETA-E ADVECTION...CHANCES
FOR SHOWERS AND THUNDERSTORMS WILL BE QUITE SLIM. WARMER DAY ON
TAP WITH 700 MB TEMPERATURES NEAR 10 CELSIUS AND PLENTY OF
SUNSHINE.

MONDAY NIGHT...NEXT COLD FRONT AND BAROCLINIC BAND MOVE SOUTH
ACROSS OUR COUNTIES. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE
LIMITED BY THE LACK OF LOW AND MID LEVEL MOISTURE.

.LONG TERM...TUESDAY THROUGH SUNDAY...
FAIRLY PROGRESSIVE FLOW INITIALLY WILL TRANSITION TO A MUCH
WEAKER/MORE STAGNANT PATTERN FOR THE LATTER HALF OF THE
WEEK AND INTO THE UPCOMING WEEKEND. ON TUESDAY...A POSITIVELY
TILTED TROUGH WILL MOVE THROUGH THE NR FRONT RANGE/DAKOTAS. THE
COLD FRONT THAT WILL MOVE THROUGH MUCH OF THE AREA MONDAY
NIGHT...IS EXPECTED TO BE DEEP ENOUGH TO CLEAR THE LARAMIE RANGE
BUT WILL HANG UP ALONG THE MED BOWS ON TUESDAY. SO...WITH STRONG
EAST/NORTHEAST BOUNDARY LAYER FLOW EAST OF THE MOUNTAINS PROVIDING
AN OPTIMAL UPSLOPE REGIME AND MOISTURE ADVECTION...ISOLATED MAINLY
EVENING SHOWERS/THUNDERSTORMS CAN BE EXPECTED TUESDAY. A NEARLY
STATIONARY SFC HIGH PRESSURE BEHIND THE AFOREMENTIONED SFC COLD
FRONT WILL MAINTAIN PERSISTENT BOUNDARY LAYER EASTERLY UPSLOPE
FLOW ACROSS THE AREA THROUGH FRIDAY. SO ALTHOUGH NONE OF THE
DAYS WILL BE A WASH-OUT...EXPECT UNSETTLED AFTERNOON/EVENING
THUNDERSTORM CHANCES TO CONTINUE WEDNESDAY THROUGH FRIDAY. BY LATE
FRIDAY...THE CWA WILL BE INFLUENCED BY ANTICYCLONIC FLOW AROUND
THE WRN EXTENT OF THE BROAD RIDGE IN CONTROL OF THE SRN CONUS. SO
THUNDERSTORM CHANCES WILL CONTINUE INTO NEXT WEEKEND MAINLY FOR
AREAS ALONG AND WEST OF THE MOUNTAINS.

COLD AIR ADVECTION BEHIND MONDAY NIGHTS COLD FRONT WILL DECREASE
700MB TEMPERATURES TO 5 TO 7C FOR TUESDAY AND WEDNESDAY...WHICH
WILL YIELD HIGH TEMPERATURES ONLY REACHING THE 70S. THURSDAY WILL
BE A TRANSITION DAY AS THE EASTERLY UPSLOPE BREAKS DOWN.
TEMPERATURES WILL RETURN BACK TO NEAR OR SLIGHTLY ABOVE NORMAL FOR
FRIDAY THROUGH SUNDAY.

&&

.AVIATION...12Z TAF ISSUANCE
MVFR AND LOCALIZED IFR CIGS WILL PERSIST INTO MID/LATE-MORNING AT
KLAR...KCYS...KBFF...KAIA...AND KSNY. HOWEVER...THESE CIGS SHOULD
LIFT TO VFR BY LATE MORNING/EARLY AFTERNOON. -SHRAS/-TSRAS
CURRENTLY ACROSS SRN AND CENTRAL WYOMING WILL BEGIN TO IMPACT KRWL
AND KLAR THIS MORNING...AND THE REST OF THE TERMINALS DURING THE
AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS MAY BECOME STRONG
CONTAINING SMALL HAIL AND GUSTY WINDS. LOCALIZED MVFR CONDITIONS
WILL BE POSSIBLE WITHIN THESE THUNDERSTORMS. THIS ACTIVITY WILL
WEAKEN BY LATE EVENING...RETURNING ALL AREA TERMINALS BACK TO
VFR...AS THE UPPER SYSTEM MOVES EAST OF THE AREA.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES WILL CONTINUE TO DECREASE THROUGH MONDAY AS
THE ATMOSPHERE DRIES. ANOTHER COLD FRONT WILL MOVE SOUTH ACROSS
THE DISTRICT MONDAY NIGHT WITH WINDS BECOMING NORTH.

&&

.HYDROLOGY...
THE NORTH PLATTE RIVER IN THE NEBRASKA PANHANDLE WILL REMAIN A
CONCERN THROUGH THE WEEKEND. UPSTREAM RELEASES FROM RESERVOIRS IN
EASTERN WYOMING WILL KEEP THE RIVER ABOVE FLOOD STAGE NEAR HENRY.
THE RIVER SHOULD REMAIN NEAR 5.2 FEET INTO EARLY NEXT WEEK.
RAINFALL THIS WEEKEND COULD ACCUMULATE BETWEEN A QUARTER AND HALF
INCH OVER THE BASIN WHICH MAY RESULT IN SLIGHTLY HIGHER STAGE
VALUES THAN PREDICTED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...RUBIN
LONG TERM/AVIATION...HAHN
Hazardous weather outlook, Jul 4, 5:33 AM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
533 AM MDT SUN JUL 4 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-051145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
533 AM MDT SUN JUL 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL OCCUR THIS MORNING ALONG THE SOUTHERN LARAMIE
RANGE BETWEEN CHEYENNE AND LARAMIE. VISIBILITIES WILL BE REDUCED
TO LESS THAN ONE HALF MILE WITHIN THE THICKEST FOG.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY. THE STRONGEST
THUNDERSTORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS TO 50
MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THUNDERSTORMS ARE
EXPECTED TO DISSIPATE BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING FROM TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 4, 8:01 AM MDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 AM MDT SUN JUL 4 2010

WYZ101-103-041515-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
801 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE COUNTY UNTIL
915 AM MDT...

AT 751 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
ROLLING HILLS ESTATES TO 7 MILES NORTHEAST OF LITTLE MEDICINE
SCHOOL...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DOUGLAS...
  SAND CREEK RESERVOIR...
  GLENROCK...
  BOXELDER...
  ROLLING HILLS ESTATES...
  DEER CREEK...
  CAFFEE POINT...
  AYRES PARK...
  LAPRELE RESERVOIR...
  RED ROCK SPRING...
  I-25 EXIT 156...
  I-25 EXIT 151...
  I-25 EXIT 146...
  I-25 EXIT 135...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 133 AND
172.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. TURN AROUND...DON'T DROWN.

JAMSKI
Special weather statement, Jul 4, 8:51 AM MDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
851 AM MDT SUN JUL 4 2010

WYZ101>103-105>108-041600-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY
LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA
COUNTY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
851 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE...NORTHEASTERN
ALBANY...NORTHERN PLATTE...NORTHWESTERN GOSHEN AND SOUTHERN NIOBRARA
COUNTIES UNTIL 1000 AM MDT...

AT 842 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BILL TO 8 MILES EAST
OF DOUGLAS TO 12 MILES SOUTHEAST OF LITTLE MEDICINE SCHOOL...AND
MOVING EAST AT 25 TO 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LUSK...
  SHAWNEE...
  MANNING RANCH...
  ESTERBROOK...
  THREE WILLOW SPRING...
  KEELINE...
  GLENDO...
  COW CREEK...
  LANCE CREEK...
  MANVILLE...
  SIBLEY PEAK...
  GLENDO RESERVOIR MARINA...
  HAT CREEK...
  REDBIRD...
  WINDY PEAK...
  LOST SPRINGS...
  I-25 EXIT 111...
  I-25 EXIT 100...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 96 AND
134.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. TURN AROUND...DON'T DROWN.

JAMSKI
Special weather statement, Jul 4, 9:56 AM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
956 AM MDT SUN JUL 4 2010

NEZ095-WYZ102-107-108-041715-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH SIOUX
NE-
956 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...
NORTHWESTERN GOSHEN...SOUTHERN NIOBRARA AND NORTHWESTERN SIOUX
COUNTIES UNTIL 1115 AM MDT...

AT 945 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
LANCE CREEK TO GLENDO RESERVOIR MARINA...AND MOVING EAST AT 25 TO 30
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
MANVILLE AROUND 1005 AM MDT.
HAT CREEK AND LUSK AROUND 1020 AM MDT.
RAWHIDE BUTTES AROUND 1030 AM MDT.
NODE AROUND 1040 AM MDT.
WHITMAN AND JAY EM AROUND 1050 AM MDT.
PRAIRIE CENTER...TURNER PEAK AND VAN TASSELL AROUND 1105 AM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. TURN AROUND...DON'T DROWN.

JAMSKI
Special weather statement, Jul 4, 10:57 AM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1057 AM MDT SUN JUL 4 2010

WYZ103-105-106-115-116-041815-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY-
1057 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 1215
PM MDT...

AT 1049 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SODA LAKE TO 9 MILES
EAST OF ROCK RIVER TO 12 MILES NORTHEAST OF CENTENNIAL...AND MOVING
EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
WHEATLAND RESERVOIR #3 AROUND 1135 AM MDT.
BOSLER AROUND 1205 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. TURN AROUND...DON'T DROWN.

JAMSKI
Special weather statement, Jul 4, 11:55 AM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1155 AM MDT SUN JUL 4 2010

WYZ106-115-116-041845-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SOUTH LARAMIE RANGE WY-
1155 AM MDT SUN JUL 4 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 1245
PM MDT...

AT 1146 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOSLER...OR 22 MILES NORTH OF LARAMIE...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS OF 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
BALDY PEAK AROUND 1230 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 9:10 PM MDTSevere Thunderstorm WarningCYSPlatte31 min
Jul 3, 9:21 PM MDTSevere Thunderstorm WarningCYSPlatte24 min
Jul 3, 9:44 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte12 min
Jul 4, 12:28 PM MDTTornado WarningCYSAlbany32 min
Jul 4, 1:44 PM MDTTornado WarningCYSPlatte29 min
Jul 4, 1:54 PM MDTSevere Thunderstorm WarningCYSCarbon46 min
Jul 4, 2:08 PM MDTTornado WarningCYSGoshen, Platte52 min
Jul 4, 2:16 PM MDTTornado WarningCYSLaramie, Platte44 min
Jul 4, 2:38 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon27 min
Jul 4, 2:51 PM MDTTornado WarningCYSGoshen, Laramie, Platte39 min
Jul 4, 2:56 PM MDTTornado WarningCYSGoshen36 min
Jul 4, 3:02 PM MDTTornado WarningCYSAlbany, Carbon43 min
Jul 4, 3:26 PM MDTTornado WarningCYSGoshen, Laramie29 min
Jul 4, 3:35 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte42 min
Jul 4, 3:38 PM MDTTornado WarningCYSGoshen, Laramie40 min
Jul 4, 3:58 PM MDTTornado WarningCYSAlbany, Laramie30 min
Jul 4, 4:32 PM MDTSevere Thunderstorm WarningCYSLaramie33 min
Jul 4, 5:09 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte66 min
Jul 4, 5:55 PM MDTTornado WarningCYSLaramie50 min
Jul 3, 6:42 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill45 min
Jul 4, 5:01 PM MDTTornado WarningCYSBanner, Kimball44 min
Jul 4, 5:41 PM MDTTornado WarningCYSBanner, Cheyenne, Kimball49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.